MathSciNet Relay Station
MathSciNet bibliographic data
MR1660931 49J40 (49J35 58E35 90A14)
Yuan, George Xian-Zhi; Isac, George; Tan, Kok-Keong; Yu, Jian The study of minimax inequalities, abstract economics and applications to variational inequalities and Nash equilibria. Acta Appl. Math. 54 (1998), no. 2, 135–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement